MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM
Model Number TRUBALANCE
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Shaking/Tremors (2515)
Date of Event 04/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.No replacement product needed at this time.Complaint resolved by training during the time of the call.Product is working as designed.Most likely underlying root cause: mlc-118- user applied blood to strip before inserting strip into meter test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter not sent to customer to contact customer care.No address on file for the customer.
 
Event or Problem Description
Consumer reported complaint for e-3 accompanied by blood glucose results.The expected fasting blood glucose test result range is undisclosed.The customer did report symptom of feeling shaky.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the bedroom.During the call on (b)(6) 2018, a blood test was performed non-fasting by the customer and produced test results of 88mg/dl using true balance meter.The test strip lot manufacturer's expiration date is 12/15/2019 and open vial date is undsclosed.The meter memory was not reviewed for previous test result history.

Brand Name
TRUBALANCE
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7484006
Report Number1000113657-2018-00517
Device Sequence Number11191530
Product Code NBW
UDI-Device Identifier00021292003135
UDI-Public(01)00021292003135
Combination Product (Y/N)N
PMA/510(K) Number
K090495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUBALANCE
Device Catalogue NumberH4H01-81
Device Lot NumberBU5114
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2018
Initial Report FDA Received Date05/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1